Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  Center of the Yangian double in type A
 
 
Title: Center of the Yangian double in type A
Author: Yang, Fan
Jing, Naihuan
Appeared in: Science China mathematics
Paging: Volume 67 () nr. 9 pages 1957-1988
Year: 2024-02-04
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands